# SDR 2003UALA00698

- Difficulty date: September 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 18,333 hours, 2,487 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER CHORD AND WEB DAMAGED AT STA 1700, RBL 45.5.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEB AT RBL 45 PER SRM 53-60-01 FIG 205, AND REPLACED ENTIRE UPPER CAP.
